# SDR AU981072

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Part number: 492111
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE FUEL SHUTOFF VALVE STIFF TO OPERATE.  THE VALVE COULD NOT BE COMPLETELY OPENED CAUSING RESTRICTED FUEL FLOW.   PART TC:  9,693.
